Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What causes constant spasms in the lower left abdomen?

DOCTOR OF THE MONTH - Feb 2018
Feb 2018
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 16085 Questions
Question
I have a constant spasm in my lower left abdomen no pain feels like a baby kicking but I’m 63. What can it be?
Fri, 18 May 2018 in Abdominal Pain
 
 
Answered by Dr. T Chandrakant 52 minutes later
Brief Answer:
Please give additional information

Detailed Answer:
Hi.
Thanks for your query, albeit short and specific.
Noted the history and understood your concerns.
The most probable cause of constant spasm in left lower abdomen like a baby kicking in a 63 year old female can be due to one of the following:
Colitis with spasm/akin tenesmus.
Left ureteric spasms.
IBS
Very rarely Pseudocyesis
I would advise you the following in such a situation:
X-ray of the abdomen in standing position.
Ultrasonography of abdomen.
Tests of blood, stool and urine.
Clinical evaluation by a General Surgeon and second opinion of a Gynecologist if necessary.

Please give any additional history related to intestinal or urinary problems if any.
I hope this answers your specific query.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor